Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 68, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 6, 2011, 8:58 AM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 8:58 AM CDT (13:58 UTC)
- Expired
- Jun 6, 2011, 9:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Green Lake County, WI, Marquette County, WI
The radar
The Green Bay radar (KGRB), 92 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 9:25 AM CDT | HAIL 1 | Berlin, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 6, 7:00 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1658 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 061358
SVRMKX
WIC047-077-061445-
/O.NEW.KMKX.SV.W.0068.110606T1358Z-110606T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 AM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHEAST MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 945 AM CDT
* AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS
STORM WAS LOCATED NEAR WAUTOMA...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BERLIN AROUND 935 AM CDT.
GREEN LAKE AROUND 940 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NESHKORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4398 8888 4390 8888 4380 8889 4398 8937
4399 8889
TIME...MOT...LOC 1357Z 295DEG 20KT 4403 8923
WIND...HAIL <50MPH 1.50IN
$$
DAVIS3 follow-up statements
000
WWUS53 KMKX 061411
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 AM CDT MON JUN 6 2011
WIC077-061421-
/O.CAN.KMKX.SV.W.0068.000000T0000Z-110606T1445Z/
MARQUETTE WI-
911 AM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARQUETTE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4398 8888 4380 8889 4391 8917 4398 8917
4399 8889
TIME...MOT...LOC 1411Z 295DEG 30KT 4395 8903
$$
WIC047-061445-
/O.CON.KMKX.SV.W.0068.000000T0000Z-110606T1445Z/
GREEN LAKE WI-
911 AM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN GREEN
LAKE COUNTY UNTIL 945 AM CDT...
AT 908 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS
STORM WAS LOCATED NEAR REDGRANITE...OR 6 MILES WEST OF BERLIN...
MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREEN LAKE AROUND 920 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4398 8888 4380 8889 4391 8917 4398 8917
4399 8889
TIME...MOT...LOC 1411Z 295DEG 30KT 4395 8903
WIND...HAIL <50MPH 1.50IN
$$
MRC472
WWUS53 KMKX 061426
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 AM CDT MON JUN 6 2011
WIC047-061445-
/O.CON.KMKX.SV.W.0068.000000T0000Z-110606T1445Z/
GREEN LAKE WI-
926 AM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GREEN LAKE COUNTY UNTIL 945 AM CDT...
AT 922 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS
STORM WAS LOCATED NEAR BERLIN...MOVING EAST AT 30 MPH.
AT 925 AM CDT...GREEN LAKE EMERGENCY MANAGEMENT REPORTED ONE INCH
DIAMETER HAIL IN BERLIN.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN GREEN LAKE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4398 8888 4380 8889 4392 8903 4398 8904
4399 8889
TIME...MOT...LOC 1425Z 289DEG 26KT 4396 8894
WIND...HAIL <50MPH 1.50IN
$$
CRAVEN743
WWUS53 KMKX 061437
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CDT MON JUN 6 2011
WIC047-061447-
/O.EXP.KMKX.SV.W.0068.000000T0000Z-110606T1445Z/
GREEN LAKE WI-
937 AM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN LAKE COUNTY
WILL EXPIRE AT 945 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4398 8888 4380 8889 4392 8903 4398 8904
4399 8889
TIME...MOT...LOC 1437Z 289DEG 26KT 4393 8883
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:38 AM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jun 6, 3:38 AM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 AM CDT MON JUN 6 2011 UPDATED TO ADD TODAY/TONIGHT/AVIATION SECTIONS .TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM. RADAR AND SATELLITE SHOWED NARROW LINE OF ACCUS MOVING EASTWARD ACROSS SOUTH CENTRAL WI OVERNIGHT...WITH A MARKED INCREASE IN TEMPERATURES AND DEW POINTS BEHIND THE LINE. A STRONG THUNDERSTORM DEVELOPED OVER SOUTH CENTRAL MN JUST AFTER MIDNIGHT AND EVOLVED INTO MANY THUNDERSTORMS THAT LINED UP ALONG THE MN/IA/WI BORDER BY 3 AM. THESE STORMS WERE TRIGGERED BY A SHORTWAVE CROSSING THE REGION...AND SEEMED TIED TO THE HIGH/LOW CAPE GRADIENT...AND THE LEADING EDGE OF THE 850MB WARM AIR ADVECTION. RUC FCST SNDGS SHOW ELEVATED CAPE GREATER THAN 1000 J/KG WHEN LIFTED FROM 900MB OVER THE WESTERN FORECAST AREA/COUNTY WARNING AREA /CWA/. SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 AM FOR FAR WESTERN CWA. MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS. CURRENT TRAJECTORY OF STORMS ARE TOWARD SOUTH CENTRAL WI EARLY THIS MORNING...LOOKING AT CORFIDI VECTORS. HOWEVER...HIGHER THETA-E ADVECTION IN NORTHERN CWA THIS MORNING...SO EXPECTING CONVECTION TO GRAVITATE TOWARD CENTRAL WI RATHER THAN SOUTHERN WI...ESPECIALLY BY MID MORNING. WE WILL CAP OFF BY EARLY AFTERNOON OVER THE SOUTHERN CWA...SO TOOK OUT ANY CHANCE OF PRECIP. WATER VAPOR IMAGERY AND 500MB MODEL VORTICITY SHOWING A HINT OF ANOTHER SHORTWAVE UPSTREAM THAT COULD TRIGGER SOME CONVECTION LATER THIS AFTERNOON INTO TONIGHT. THE LATEST GFS/ECMWF AND NAM KEEP THE CONVECTION MAINLY NORTH OF THE CWA...POSSIBLY CLIPPING THE NORTH. TEMPERATURES TODAY ARE TRICKY. THERE SHOULD BE SOME CLOUD DEBRIS OVER THE CWA THIS MORNING WHICH MAY KEEP TEMPS FROM REALIZING THEIR POTENTIAL. 925MB TEMPS ARE 25 TO 27C THIS AFTERNOON. DEWPOINTS EXPECTED TO GET UP TO AROUND 70F IN THE FAR WEST. HEAT INDEX VALUES SHOULD REMAIN JUST UNDER 100F. .SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM. 00Z NAM/GFS MODELS NOW KEEPING WARM FRONT NORTH OF THE FORECAST AREA ON TUESDAY. THIS ENTRENCHES THE FORECAST AREA WITHIN THE WARM SECTOR AIRMASS...WHICH EFFECTIVELY CAPS THE AREA FROM CONVECTION. REMOVED POPS FOR TUESDAY MORNING IN THE NORTH. PARTLY TO MOSTLY SUNNY SKIES TUESDAY AND WEDNESDAY...WITH BREEZY SOUTHWEST WINDS...WILL BRING VERY WARM AND HUMID CONDITIONS TO THE ENTIRE AREA. NAM 2 METER TEMPERATURES IN THE LOWER 90S...WITH 925MB TEMPERATURES IN THE UPPER 20S CELSIUS. THUS...HIGHS IN THE LOWER TO MID 90S SEEM REASONABLE. DEW POINTS RISING INTO THE MID TO UPPER 60S SHOULD GIVE HEAT INDEX READINGS IN THE MID TO UPPER 90S...PERHAPS REACHING 100 IN SPOTS. WILL CONTINUE TO MENTION THE VERY WARM AND HUMID CONDITIONS IN HAZARDOUS WEATHER OUTLOOK TUESDAY AND WEDNESDAY...BUT FEEL THAT CHANCES FOR HEAT ADVISORY CRITERIA BEING REACHED ARE BORDERLINE AT THIS TIME. WILL LET DAY SHIFT TAKE ANOTHER LOOK AT IT. TUESDAY NIGHT TO REMAIN CAPPED AND DRY...WITH SOUTHWEST FLOW KEEPING LOWS IN THE LOWER TO MID 70S...NEAR RECORD HIGH MINIMUMS. MODELS TRYING TO GENERATE QPF ACROSS THE AREA WEDNESDAY...WHICH SEEMS QUESTIONABLE GIVEN THE CAPPING IN PLACE ACROSS THE AREA. FOR NOW...WILL KEEP THE MORNING DRY...WITH INCREASING CHANCES FROM SOUTHEAST TO NORTHWEST DURING THE AFTERNOON AS THE COLD FRONT APPROACHES. COLD FRONT THEN SHIFTS SOUTHEAST THROUGH THE AREA WEDNESDAY NIGHT. MEAN LAYER CAPES OF 2500 TO 3000 J/KG...ALONG WITH DEEP LAYER SHEAR INCREASING TO 30 KNOTS PLUS...GIVE A DECENT SHOT AT STRONG TO SEVERE STORMS. KEPT LIKELY POPS ACROSS MOST OF THE AREA WEDNESDAY NIGHT. .LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE LOW TO MEDIUM. COLD AIR ADVECTION BEHIND THE FRONT THURSDAY WILL BRING COOLER AND LESS HUMID CONDITIONS TO THE AREA. HIGH PRESSURE PASSING NORTH OF THE AREA SHOULD BRING QUIET WEATHER TO MOST OF THE AREA. THE FAR SOUTH MAY SEE PRECIPITATION FROM NORTHERN ILLINOIS SPILL OVER...SO LEFT SLIGHT CHANCE POPS THERE. MOST OF THE REST OF THIS PERIOD LOOKS TO BE UNSETTLED...WITH MAINLY ZONAL UPPER LEVEL FLOW ACROSS THE REGION. VARIOUS VORTICITY MAXIMA SHIFT THROUGH THE REGION DURING THIS TIME. THE GFS IS QUICKER THAN THE 12Z ECMWF WITH SHIFTING A SHORTWAVE TROUGH NORTHEAST ACROSS THE UPPER MIDWEST FRIDAY NIGHT AND SATURDAY. THIS FEATURE ALSO HAS AN ASSOCIATED SURFACE LOW MOVING WITH IT. GIVEN THESE DIFFERENCES...LEANED TOWARDS THE CONSENSUS MODEL BLEND FOR THIS PERIOD. TEMPERATURES SHOULD REMAIN CLOSER TO SEASONAL NORMALS. && .AVIATION...SHOWERS AND STORMS ARE POSSIBLE ALONG A WARM FRONT THROUGH MID MORNING. SOME THUNDERSTORMS MAY BE SEVERE OVER SOUTH CENTRAL WI...MAINLY WEST OF MADISON...WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT. SHOULD BE DRY FOR AT LEAST THE FIRST PART OF THE AFTERNOON AS THE FRONT PUSHES NORTH OF THE AREA...WITH A CHANCE FOR SHOWERS/STORMS AGAIN LATE AFTERNOON INTO THE EVENING AS AN UPPER LEVEL DISTURBANCE CROSSES CENTRAL WI. VFR CONDITIONS WILL PREVAIL THROUGH MONDAY...BUT MVFR CONDITIONS CERTAINLY POSSIBLE WITH ANY PRECIP. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...08/WOOD TODAY/TONIGHT/AVIATION...13/MRC
Hazardous weather outlook, Jun 6, 7:28 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 728 AM CDT MON JUN 6 2011 WIZ046-047-051-052-056>060-062>072-071230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 728 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS MORNING. THE STRONGER THUNDERSTORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 12 PM CDT. WARM AND HUMID AIR WILL BUILD INTO SOUTH CENTRAL WISCONSIN THIS AFTERNOON. HEAT INDEX VALUES WILL BE IN THE 90S. A FRONT WILL STALL ACROSS CENTRAL WISCONSIN THIS AFTERNOON...AND COULD BE THE FOCUS FOR ANOTHER ROUND OF CONVECTION TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH WEDNESDAY...WITH HEAT INDEX VALUES CLIMBING WELL INTO THE 90S. THE WARMEST DAY WILL BE TUESDAY WITH HEAT INDICES REACHING THE MID AND UPPER 90S. MORE STRONG THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH WISCONSIN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT. SMALL CHANCES FOR THUNDERSTORMS WILL CONTINUE FROM THURSDAY INTO SUNDAY AS SOUTHERN WISCONSIN REMAINS CLOSE TO A FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT. LMZ643>646-071230- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 728 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 PM CDT. A FRONT WILL STALL ACROSS CENTRAL WISCONSIN THIS AFTERNOON...AND COULD BE THE FOCUS FOR ANOTHER ROUND OF CONVECTION TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE STRONG THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH EASTERN WISCONSIN AND LAKE MICHIGAN. SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AHEAD OF THIS FRONT ON WEDNESDAY. SMALL CHANCES FOR THUNDERSTORMS WILL CONTINUE FROM THURSDAY INTO SATURDAY AS SOUTHERN LAKE MICHIGAN REMAINS CLOSE TO A FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jun 6, 6:42 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
642 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL 1 S BARABOO 43.45N 89.74W
06/06/2011 E1.75 INCH SAUK WI AMATEUR RADIO
&&
WIMBERLEYSpecial weather statement, Jun 6, 7:25 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 725 AM CDT MON JUN 6 2011 WIZ057-061300- COLUMBIA- 725 AM CDT MON JUN 6 2011 ...STRONG THUNDERSTORM MOVING INTO SOUTHEAST COLUMBIA COUNTY... AT 722 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES WEST OF COLUMBUS...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FALL RIVER AND COLUMBUS BY 750 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Special weather statement, Jun 6, 7:33 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 733 AM CDT MON JUN 6 2011 WIZ046-047-057-061315- COLUMBIA-GREEN LAKE-MARQUETTE- 733 AM CDT MON JUN 6 2011 ...STRONG THUNDERSTORM MOVING INTO SOUTHEAST MARQUETTE...SOUTHWEST GREEN LAKE AND NORTHEAST COLUMBIA COUNTIES... AT 731 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL MARQUETTE COUNTY...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DALTON BY 750 AM CDT... KINGSTON BY 755 AM CDT... MANCHESTER BY 805 AM CDT... FRIESLAND BY 810 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Special weather statement, Jun 6, 7:40 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 740 AM CDT MON JUN 6 2011 WIZ046-061315- MARQUETTE- 740 AM CDT MON JUN 6 2011 ...STRONG THUNDERSTORM MOVING INTO WESTERN MARQUETTE COUNTY... AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME EAST CENTRAL ADAMS COUNTY...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WESTFIELD BY 750 AM CDT... MONTELLO BY 805 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Special weather statement, Jun 6, 8:23 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 823 AM CDT MON JUN 6 2011 WIZ046-047-061430- GREEN LAKE-MARQUETTE- 823 AM CDT MON JUN 6 2011 ...STRONG THUNDERSTORM MOVING INTO NORTHEAST MARQUETTE AND NORTHERN GREEN LAKE COUNTIES... AT 817 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 30 MILES WEST OF BERLIN...MOVING SOUTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... NESHKORO BY 855 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Local storm report, Jun 6, 8:56 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HAIL 2 N BURNETT 43.53N 88.71W
06/06/2011 E0.50 INCH DODGE WI LAW ENFORCEMENT
AT INTERSECTION OF HWY 26 AND TOWER RD.
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 5:12 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 48 min |
| Jun 6, 5:50 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 40 min |
| Jun 6, 6:09 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 51 min |
| Jun 6, 6:26 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 49 min |
| Jun 6, 6:44 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 46 min |
| Jun 6, 9:19 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 41 min |
| Jun 6, 9:28 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 62 min |
| Jun 6, 3:17 PM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.